It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


My best friend just started taking Strattera. I have a very large gut feeling that its not good for her, but I'm not sure if I should encourage her to push for another medication. I have ADD as well (I take adderall xr), and in fact, I'm one of the 4 or 5 people that noticed the traits. I had seen the exact same traits that I had struggled with for so many years in her, and tried the best to not make her feel ashamed of it... I always encourage her to use the positive aspects of it, and there are many of them.

I noticed a HUGE change in her after taking the medicine. She seemed much more irritable, she hardly slept, she HARDLY ate ANYTHING... And last night, while in the phone with her, she noticed her pupils were very dialated. She seems like a completely different person... And shes been saying she doesn't like the medicine. The first day on Strattera, it made her feel sick. I just don't think its the right medication for her...I mean, you can tell shes influenced by some kind of "drug".

Ohh well, maybe I just need to get used to the new her.





All times are GMT -7. The time now is 09:50 PM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!